Alert archive / Connecticut / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 25, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2016, 4:30 PM EDT for Northwest Hills Planning Region, Connecticut; Dutchess County, New York. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2016, 4:30 PM EDT (20:30 UTC)
- Expired
- Jul 1, 2016, 5:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Northwest Hills Planning Region, CT, Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 101 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:00 PM EDT | TSTM WND DMG | 2 Se East Kent, CT | TREES DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:32 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
114
WUUS51 KALY 012030
SVRALY
CTC005-NYC027-012130-
/O.NEW.KALY.SV.W.0025.160701T2030Z-160701T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
EAST CENTRAL DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 530 PM EDT
* AT 430 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WINGDALE...OR 7 MILES NORTHWEST OF SHERMAN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TORRINGTON...NEW MILFORD...SHERMAN...THOMASTON...KENT...
LITCHFIELD...WINGDALE...GAYLORDSVILLE...CORNWALL BRIDGE...
WINSTED...NORTHWEST HARWINTON...NEW PRESTON...DOVER PLAINS...
HARWINTON...WASHINGTON...GOSHEN...MORRIS...WARREN...
CORNWALL AND BANTAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.
LAT...LON 4159 7347 4163 7350 4166 7349 4167 7352
4163 7352 4162 7365 4173 7371 4195 7307
4180 7300 4179 7302 4169 7299
TIME...MOT...LOC 2030Z 250DEG 21KT 4168 7358
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BGM2 follow-up statements
264
WWUS51 KALY 012056
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
456 PM EDT FRI JUL 1 2016
NYC027-012105-
/O.CAN.KALY.SV.W.0025.000000T0000Z-160701T2130Z/
DUTCHESS NY-
456 PM EDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUTCHESS COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.
LAT...LON 4159 7347 4163 7350 4164 7350 4165 7349
4166 7349 4167 7352 4180 7351 4195 7307
4180 7300 4180 7302 4179 7302 4169 7299
TIME...MOT...LOC 2055Z 250DEG 21KT 4173 7339
$$
CTC005-012130-
/O.CON.KALY.SV.W.0025.000000T0000Z-160701T2130Z/
LITCHFIELD CT-
456 PM EDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL LITCHFIELD COUNTY...
AT 455 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
PRESTON...OR 9 MILES NORTH OF NEW MILFORD...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TORRINGTON...NEW MILFORD...SHERMAN...THOMASTON...KENT...LITCHFIELD...
GAYLORDSVILLE...CORNWALL BRIDGE...WINSTED...NORTHWEST HARWINTON...
NEW PRESTON...HARWINTON...WASHINGTON...GOSHEN...MORRIS...WARREN...
CORNWALL...BANTAM...WRIGHTVILLE AND DEAN CORNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.
LAT...LON 4159 7347 4163 7350 4164 7350 4165 7349
4166 7349 4167 7352 4180 7351 4195 7307
4180 7300 4180 7302 4179 7302 4169 7299
TIME...MOT...LOC 2055Z 250DEG 21KT 4173 7339
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
BGM175
WWUS51 KALY 012129
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
529 PM EDT FRI JUL 1 2016
CTC005-012138-
/O.EXP.KALY.SV.W.0025.000000T0000Z-160701T2130Z/
LITCHFIELD CT-
529 PM EDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LITCHFIELD COUNTY WILL
EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR NORTHERN
CONNECTICUT...AND EAST CENTRAL NEW YORK.
LAT...LON 4159 7347 4163 7350 4164 7350 4165 7349
4166 7349 4167 7352 4180 7351 4195 7307
4180 7300 4180 7302 4179 7302 4169 7299
TIME...MOT...LOC 2128Z 250DEG 21KT 4173 7339
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:55 PM EDT, 35 minutes earlier.
Area forecast discussion, Jul 1, 3:55 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Albany NY 355 PM EDT FRI JUL 1 2016 .SYNOPSIS... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Tornado Watch 313 is in effect for all of eastern New York and adjacent western New England until 10 PM this evening. A potent upper level shortwave is currently located over the eastern Great Lakes, with a surface cold front in place over western New York and western Pennsylvania headed eastward. At the current time, skies are mostly cloudy over the region. Surface based CAPEs of 500 to 2000 j/kg are located from north to south across the region with surface dewpoints rising into the 60s to around 70, especially for southern parts of the Hudson Valley. 0-6 km bulk shear values rise to around 40 kts, mid level lapse rates will be around 6 deg C/km. Although these numbers aren't overwhelming, they should be enough for some storms to be strong to severe, with damaging winds, large hail and a possibility of tornadoes. The shower and thunderstorm activity will wind down this evening with cool conditions overnight in the wake of the cold front as the temperatures drop into the upper 40s to lower 60s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Dry and seasonable conditions are expected during the short term period as a large ridge of high pressure builds into and settles over the region. Highs on Saturday will range from the mid 60s to upper 70s with lows Saturday night in the upper 40s to mid 50s. Highs on Sunday will be in the upper 60s to lower 80s with lows Sunday night in the 50s. Highs on Monday will be in the mid 70s to mid 80s. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... Dry and mild conditions are in store for 4th of July fireworks displays. Seasonably hot conditions are in store for this period. High temperatures will range from the mid 70s to mid 80s Tuesday... with highs from the upper 70s to around 90 degrees Wednesday through Friday. Tuesday night lows will range from the upper 50s to mid 60s...with lows in the 60s Wednesday and Thursday nights. Low pressure passing off to the north on Friday will increase precip chances. Until then...conditions will remain dry. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... A cold front will bring showers and thunderstorms to eastern NY and western New England this afternoon into this evening. The front will move move east of the region overnight. High Pressure will be gradually building in from the western Great Lakes Region and Midwest tomorrow. VFR conditions will lower MVFR/IFR conditions in increasing showers and thunderstorms btwn 20Z-00Z/SAT ahead of the front. Some gusty winds are possible with the thunderstorms...and VRB15G35KT wind groups were used in TEMPOs for KPSF/KPOU/KALB with any thunderstorms. The thunderstorms should diminish prior to 02Z south and east of KALB. Appreciable low-level moisture in the boundary layer coupled with clearing skies will allow for some some MVFR mist/stratus to form. It could be IFR...but our confidence is not high enough to place in the TAFS this far out. Increasing west winds in the wake of the front coupled with subsidence should allow the CIGS/VSBYS to return to VFR levels btwn 12Z-14Z/SAT. The winds will be southeast to south at 8-15 kts with gusts in the 20-25 kt range this afternoon...and then shift to the southwest to west at 5-10 kts this evening...before becoming west at 5-10 kts between 06Z-12Z. The winds will strengthen from the west at 10-15 kts in the late morning with gusts close to 25 kts. Outlook... Saturday through Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... A frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain damaging winds or large hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. Relative humidity values will recover to 85 to 100 percent tonight, drop to 35 to 50 percent on Saturday, recover to 70 to 100 percent Saturday night, and drop to 30 to 45 percent on Sunday. Winds will be southwest around 10 mph tonight, west at 10 to 15 mph with gusts up to 25 mph on Saturday, west at 10 to 15 mph diminishing to less than 5 mph after midnight Saturday night, and west at 10 to 15 mph on Sunday. && .HYDROLOGY... Dry weather has been a common theme this year, with many reporting sites showing rainfall deficits of 3 to 7 inches below normal levels. According to the USGS, streamflow levels are running below normal over many parts of the region. The US Drought Monitor has much of the region in either the D0 (Abnormally Dry) or D1 (Moderate Drought) categories. An approaching cold front will bring widespread showers and thunderstorms to the region this afternoon into this evening. Localized rainfall totals of over an inch are possible, although widespread rainfall amounts probably won't be enough to make a big dent in the rainfall deficits over the entire region. Despite the dry conditions, there is always the potential for localized minor flooding of urban or poor drainage areas if a heavy thunderstorm rainfall occurs over a vulnerable area. However, widespread flooding is not expected and river and stream levels will generally only show minor rises from today's rainfall or just hold steady into the weekend. Dry weather will then return to the region later tonight and be in place through at least early to mid next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis/11 NEAR TERM...11 SHORT TERM...11 LONG TERM...ELH AVIATION...Wasula FIRE WEATHER...11 HYDROLOGY...11
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT FRI JUL 1 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 144 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE FOLLOWING COUNTIES... IN NORTHWESTERN CONNECTICUT LITCHFIELD IN WESTERN MASSACHUSETTS BERKSHIRE IN EAST CENTRAL NEW YORK ALBANY COLUMBIA DUTCHESS GREENE RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN EASTERN NEW YORK FULTON HAMILTON HERKIMER MONTGOMERY IN SOUTHERN VERMONT BENNINGTON WINDHAM
In the hours before
Special weather statement, Jul 1, 4:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT FRI JUL 1 2016
NYZ041>043-083-012045-
NORTHERN WASHINGTON-NORTHERN WARREN-NORTHERN SARATOGA-SOUTHEAST
WARREN-
403 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SARATOGA...
NORTHWESTERN WASHINGTON AND CENTRAL WARREN COUNTIES...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAY
CENTER...OR 18 MILES SOUTHWEST OF WARRENSBURG...MOVING NORTHEAST AT
40 MPH.
THIS STORM WILL BE NEAR...
LAKE LUZERNE CAMPGROUND AROUND 420 PM EDT.
WARRENSBURG AND LAKE GEORGE VILLAGE AROUND 430 PM EDT.
BOLTON LANDING AROUND 440 PM EDT.
HULETTS LANDING AROUND 445 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VANARE...
BAKERTOWN...ATHOL...MOUNT HOPE...ROCKHURST...NORTH BOLTON...HIGH
STREET... HOGTOWN...STONY CREEK STATION AND THURMAN STATION.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4347 7340 4342 7359 4340 7363 4327 7408
4332 7415 4342 7417 4366 7350
TIME...MOT...LOC 2002Z 241DEG 36KT 4338 7410
TAW/VTKLocal storm report, Jul 1, 4:09 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
07/01/2016 SCHOHARIE NY 911 CALL CENTER
TREES AND WIRES DOWN
0333 PM TSTM WND DMG FULTONHAM 42.57N 74.40W
07/01/2016 SCHOHARIE NY 911 CALL CENTER
TREES AND WIRES DOWN
0338 PM HAIL POUGHKEEPSIE 41.70N 73.92W
07/01/2016 M0.88 INCH DUTCHESS NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1601923
EVENT NUMBER ALY1601924
EVENT NUMBER ALY1601925
HELLERLocal storm report, Jul 1, 4:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
413 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG ARLINGTON 41.70N 73.88W
07/01/2016 DUTCHESS NY NEWSPAPER
MULTIPLE TREES DOWN.
&&
EVENT NUMBER ALY1601926
BGMLocal storm report, Jul 1, 4:19 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
419 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL FREEDOM PLAINS 41.67N 73.80W
07/01/2016 M1.00 INCH DUTCHESS NY TRAINED SPOTTER
QUARTER SIZE HAIL
&&
EVENT NUMBER ALY1601927
BGMLocal storm report, Jul 1, 4:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
07/01/2016 SCHOHARIE NY 911 CALL CENTER
TREES AND WIRES DOWN
&&
CORRECTED EVENT TIME
EVENT NUMBER ALY1601923
HELLERLocal storm report, Jul 1, 4:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
425 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
07/01/2016 SCHENECTADY NY RETIRED NWS EMP.
LARGE TREE LIMBS DOWN ON UNION ST.
&&
EVENT NUMBER ALY1601928
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 4:42 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 3 hr |
| Jul 1, 6:46 PM EDT | Special Weather Statement | ALY | 29 min | |
| Jul 1, 1:25 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 50 min |
| Jul 1, 1:49 PM EDT | Special Weather Statement | ALY | Otsego | 26 min |
| Jul 1, 2:03 PM EDT | Special Weather Statement | ALY | Herkimer | 57 min |
| Jul 1, 2:18 PM EDT | Special Weather Statement | ALY | Dutchess | 57 min |
| Jul 1, 2:21 PM EDT | Special Weather Statement | ALY | Schoharie | 54 min |
| Jul 1, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 39 min |
| Jul 1, 2:52 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 38 min |
| Jul 1, 3:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Jul 1, 3:19 PM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 1, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 62 min |
| Jul 1, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 27 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 52 min |
| Jul 1, 3:43 PM EDT | Tornado Warning | ALY | Dutchess | 47 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Warren | 41 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | ALY | Columbia | 31 min |
| Jul 1, 4:03 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 65 min |
| Jul 1, 4:32 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 58 min |
| Jul 1, 5:01 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 29 min |
| Jul 1, 5:02 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Jul 1, 5:11 PM EDT | Tornado Warning | ALY | Washington | 34 min |
| Jul 1, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Warren, Washington | 47 min |
| Jul 1, 6:16 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 3 hr |
| Jul 1, 6:57 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 48 min |
| Jul 1, 7:00 PM EDT | Special Weather Statement | ALY | Rensselaer | 45 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.